# SDR AALA202307284656

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 6,207 hours, 1,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GIRT BAR CLIP ON L1 DOOR STUCK IN THE DOWN, NON-SPRING LOADED, UP POSITION. MAINTENANCE CLEANED AND LUBED THE AFT GIRT BAR CLIP / FITTING AT L1 DOOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
